# SDR AE110304

- Difficulty date: November 3, 2004
- Submitted: August 12, 2005
- Operation: General aviation
- Make and model: Urocop EC135P1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 9A2045
- Part serial: 829
- Condition: Cracked
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PUMP WAS RECEIVED FROM THE OVERHAUL FACILITY TO THIS REPAIR STATION WITH THE IMPELLER CRACKED AND CRUSHED TO WHERE THE PRESSURE AND FLOW OF THE FUEL WOULD BE DEGRADED.  OTHER PUMPS RECEIVED HAD FOREIGN MATERIAL IN THE IMPELLER (DEBRIS AND INSECT PARTS).  QUALITY DEPARTMENT HAS BEEN NOTIFIED. (K)
